MAUDE Adverse Event Report: MEDSOURCE LABS, LLC. CURAPLEX; LED LARYNGOSCOPE BLADE AND HANDLE

MEDSOURCE LABS, LLC. CURAPLEX; LED LARYNGOSCOPE BLADE AND HANDLE
Model Number 301-F0-MIL-3-S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that "the item fell apart".
 
Additional Manufacturer Narrative
The back portion of the laryngoscope blade which connects to the handle appears to have broken.

Brand Name
CURAPLEX
Common Device Name
LED LARYNGOSCOPE BLADE AND HANDLE
Manufacturer (Section D)
MEDSOURCE LABS, LLC.
8600 shelby ct.
suite 100
chanhassen MN 55317
Manufacturer Contact
asad hayat
hayat center
khadim all road sialkot
punjab, 51310
PK   51310
MDR Report Key20238309
Report Number3003674698-2024-00817
Device Sequence Number15582701
Product Code CCW
UDI-Device Identifier00812277038194
UDI-Public00812277038194
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number301-F0-MIL-3-S
Device Catalogue Number301-FO-MIL-3-S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown